# SDR ASOA201000069

- Difficulty date: January 17, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 26,033 hours, 22,187 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 460.00 AT RBL 9.00 INTERCOSTAL ATTACH FITTING CRACKED IN RADIUS ON AFT SIDE.  REMOVED INTERCOSTAL FROM ACFT. INSTALLED INTERCOSTAL IAW SRM 51-42-21 AND SRM 51-42-06.
